# SDR CA150220006

- Difficulty date: February 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,478 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Part number: 487772
- Condition: Shorted
- Location: Taxi Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SPARKS AND SMOKE SEEN COMING FROM OVERHEAD PANEL.  EMERGENCY DECLARED.  FOUND TAXI LIGHT SWITCH SHORTED.  TAXI AND LANDING LIGHT SWITCHES REPLACED.  NO FURTHER ISSUES.
